Journal article icon

Journal article

Symmetries of two-point sets

Abstract:

A two-point set is a subset of the plane which meets every planar line in exactly two-points. We discuss the problem “What are the topological symmetries of a two-point set?”. Our main results assert the existence of two-point sets which are rigid and the existence of two-point sets which are invariant under the action of certain autohomeomorphism groups. We pay particular attention to the isometry group of a two-point set, and show that such groups consist only of rotations and that they may...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.topol.2008.02.009

Authors


More by this author
Institution:
University of Oxford
Oxford college:
St Edmund Hall
Department:
Mathematical,Physical & Life Sciences Division - Mathematical Institute
More by this author
Institution:
University of Oxford
Oxford college:
Lady Margaret Hall
Department:
Mathematical,Physical & Life Sciences Division
Publisher:
Elsevier Inc. Publisher's website
Journal:
Topology and its Applications Journal website
Volume:
156
Issue:
11
Pages:
1213–1220
Publication date:
2008-06-05
DOI:
ISSN:
0166-8641
URN:
uuid:126680e1-d0c8-4888-872b-7f36a75e7f45
Local pid:
ora:10774

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP